# SDR AALA202503310862

- Difficulty date: March 13, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM END FITTING 3 ON RH HORIZONTALSTABILIZER (1EA). MAINTENANCE REPLACED ELEVATOR HINGE-ARM END-FITTING #3 ON RH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND AMM 54-16-42-400-001-A.
